Soft almost semi-continuous mappings

Downloads

DOI:

https://doi.org/10.26637/mjm502/017

Abstract

In the present paper the concept of soft almost semi-continuous mappings and soft almost semi-open mappings in soft topological spaces have been introduced and studied.

Keywords:

Soft regular open set, Soft semi open set, Soft almost continuous mappings, Soft semi-continuous mappings, Soft almost semi-continuous mappings and Soft almost semi-open mappings

Mathematics Subject Classification:

Mathematics
  • Pages: 395-400
  • Date Published: 01-04-2017
  • Vol. 5 No. 02 (2017): Malaya Journal of Matematik (MJM)

M. Irfan Ali, F. Feng, X. Liu, W. K. Min and M. Shabir, On some new operations in soft set theory, Comput. Math. Appl. 57, 2009, 1547-1553. DOI: https://doi.org/10.1016/j.camwa.2008.11.009

Bin Chen, Soft semi-open sets and related properties in soft topological spaces, Appl.Math.Inf.Sci. 7, (1) (2013), 287-294. DOI: https://doi.org/10.12785/amis/070136

S. Hussain and B. Ahmad, Some properties of soft topological spaces, Comput. Math. Appl.,62 ,2011, $4058-4067$. DOI: https://doi.org/10.1016/j.camwa.2011.09.051

S. Hussain,Properties of soft semi-open and soft semi-closed sets, Pensee Journal 76,(2)(2014), 133-143.

A. Kharral and B. Ahmad, Mappings on soft classes, New Math. Nat. Comput. ,7(3),2011, 471-481. DOI: https://doi.org/10.1142/S1793005711002025

P.K. Maji, R. Biswas, R. Roy, Soft set theory, Comput. Math. Appl., 45 ,2003, 555-562. DOI: https://doi.org/10.1016/S0898-1221(03)00016-6

P. Majumdar and S. K. Samanta, Similarity measure of soft sets, New Math. Nat. Comput. 4(1) (2008) $1-12$. DOI: https://doi.org/10.1142/S1793005708000908

J. Mahanta and P. K. Das, On soft topological space via semi open and semi closed soft sets, Kyungpook Math. J . 54, (2014), 221-236. DOI: https://doi.org/10.5666/KMJ.2014.54.2.221

W. K. Min, A note on soft topological spaces, Comput. Math. Appl.,62 2011,3524-3528. DOI: https://doi.org/10.1016/j.camwa.2011.08.068

D. Molodtsov, Soft set theory first results, Comput. Math. Appl. ,37,1999, 19-31. DOI: https://doi.org/10.1016/S0898-1221(99)00056-5

M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl.,61 ,2011, 1786-1799. DOI: https://doi.org/10.1016/j.camwa.2011.02.006

S.S.Thakur and Alpa Singh Rajput, Soft Almost Continuous Mappings,(Submitted).

Saziye Yuksel.,Soft Regular Generalized Closed Sets in Soft Topological Spaces Int. Journal of Math. Analysis, 8(8), 2014, 355-367. DOI: https://doi.org/10.12988/ijma.2014.4125

I. Zorlutana, N. Akdag and W.K. Min, Remarks on soft topological spaces, Ann. Fuzzy Math. Inf., 3(2) ,2012, 171-185.

Idris Zorlutuna, Hatice Cakir, On Continuity of Soft Mappings, Appl.Math. Inf. Sci. 9(1), 2015, 403-409. DOI: https://doi.org/10.12785/amis/090147

  • NA

Metrics

PDF views
80
Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 2026
|

Published

01-04-2017

How to Cite

S. S. Thakur, Alpa Singh Rajput, and M.R. Dhakad. “Soft Almost Semi-Continuous Mappings”. Malaya Journal of Matematik, vol. 5, no. 02, Apr. 2017, pp. 395-00, doi:10.26637/mjm502/017.